Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Uniformly persistent systems


Authors: Geoffrey Butler, H. I. Freedman and Paul Waltman
Journal: Proc. Amer. Math. Soc. 96 (1986), 425-430
MSC: Primary 58F25; Secondary 34C15, 92A15
MathSciNet review: 822433
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Conditions are given under which weak persistence of a dynamical system with respect to the boundary of a given set implies uniform persistence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F25, 34C15, 92A15

Retrieve articles in all journals with MSC: 58F25, 34C15, 92A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0822433-4
PII: S 0002-9939(1986)0822433-4
Article copyright: © Copyright 1986 American Mathematical Society